Previous |  Up |  Next


Title: A remark on the differential equation $y''+q(x)y=r(x)$ (English)
Author: Pavlíková, Elena
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 109
Issue: 1
Year: 1984
Pages: 86-92
Category: math
MSC: 34C10
idZBL: Zbl 0562.34022
idMR: MR741211
DOI: 10.21136/CPM.1984.118198
Date available: 2009-09-23T09:24:23Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] O. Borůvka: Lineare Differentialgleichungen 2.Ordnung, VEB, DVW, Berlin (1967).
Reference: [2] J. Hošek: Theory of accompanying equations of the linear differential equation of the 2nd order.(Czech). Dissertation, Palacký Univ., Olomouc (1980).
Reference: [3] M. Laitoch: L'équation associée dans la théorie des transformations des équations différentielles du second ordre.Acta Univ. Palack. Olomucensis, TOM 12 (1963), 45-62. Zbl 0256.34005, MR 0276527
Reference: [4] M. Laitoch: A modification of the Sturm's theorem on separating zeros of solutions of a linear differential equation of the 2nd order.Acta Univ. Palack. Olomucensis, TOM 57 (1978), 27-33. Zbl 0429.34011, MR 0554033
Reference: [5] V. V. Stěpanov: A Course of Differential Equations.(Czech). Přírod. nakl., Praha (1952).


Files Size Format View
CasPestMat_109-1984-1_7.pdf 492.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo